Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Existence and Besov regularity of the density for a class of SDEs with Volterra noise

Full text
Author(s):
Olivera, Christian [1] ; Tudor, Ciprian A. [2, 3]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Dept Matemat, BR-081970 Campinas, SP - Brazil
[2] Romanian Acad, ISMMA, Bucharest - Romania
[3] Univ Lille 1, CNRS, UMR 8524, Lab Paul Painleve, F-59655 Villeneuve Dascq - France
Total Affiliations: 3
Document type: Journal article
Source: COMPTES RENDUS MATHEMATIQUE; v. 357, n. 7, p. 636-645, JUL 2019.
Web of Science Citations: 0
Abstract

By using a simple method based on the fractional integration by parts, we prove the existence and the Besov regularity of the density for solutions to stochastic differential equations driven by an additive Gaussian Volterra process. We assume weak regularity conditions on the drift. Several examples of Gaussian Volterra noises are discussed. (C) 2019 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 17/17670-0 - Stochastic Partial Differential Equations and Particle Systems
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants